<  Back to the Polytechnique Montréal portal

Transformation which preserves the clique number

M. U. Gerber and Alain Hertz

Article (2001)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/27379/
Journal Title: Journal of Combinatorial Theory: Series B (vol. 83, no. 2)
Publisher: Elsevier
DOI: 10.1006/jctb.2001.2061
Official URL: https://doi.org/10.1006/jctb.2001.2061
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Gerber, M. U., & Hertz, A. (2001). Transformation which preserves the clique number. Journal of Combinatorial Theory: Series B, 83(2), 320-330. https://doi.org/10.1006/jctb.2001.2061

Statistics

Dimensions

Repository Staff Only

View Item View Item